Some people who take Pfizer’s Paxlovid experience a terrible taste in their mouth as a side effect

Some people who take Pfizer’s Paxlovid endure the unpleasant experience of having a horrible taste in their mouth, according to the Wall Street Journal, which noted that the problem is informally termed “Paxlovid mouth.”

The outlet reported that Jeanette Witten, 56, has described the foul flavor as being “like your mouth is just clenched around a grapefruit rind.”

Lisa Crawford, 35, said, “It was like the smell that hot garbage has, but in your mouth.” She said that eating pineapple helped her cope — she ate some each 10 to 15 minutes. “I probably have no tooth enamel left,” she said, “but it was the only thing that saved my sanity.”

Andrea Freire, 40, said that she drank four bottles of strawberry Pedialyte per day for three to four days in an attempt to cover up the taste. But the outlet reported that she considered it a no-brainer to take Paxlovid again when she had COVID-19 one month later. “I would take it again 100 times over,” she said.

You Might Like

The side effect is known as dysgeusia, and the Wall Street Journal reported that a Pfizer spokesperson highlighted a study that indicates the issue appeared 5.6% of the time individuals took the medication. That Pfizer-funded study appeared in the New England Journal of Medicine, according to the outlet.

White House COVID-19 response coordinator Dr. Ashish Jha has said that COVID-19 deaths in the U.S. would drop to nearly zero if people would keep up-to-date on their COVID-19 vaccinations and take Paxlovid.

Paxlovid, which involves a course of nirmatrelvir tablets and ritonavir tablets, is used to treat people who have COVID-19.

Pfizer chairman and CEO Albert Bourla, who had received four vaccine shots, recently announced that he tested positive for COVID-19.

“I would like to inform the public that I have tested positive for COVID-19. I am grateful to have received four doses of the Pfizer-BioNTech vaccine and I am feeling well while experiencing very mild symptoms. I have started a course of PAXLOVID™ (nirmatrelvir [PF-07321332] tablets and ritonavir tablets), I am isolating in place as well as following all public health precautions,” Bourla said in a statement.

Articles You May Like

Doocy Trips Jean-Pierre With Simple Crime Question: Are Americans Safe?
VIDEO: Iranian Regime Thugs Fire on Protesters from their Motorcycles – Drive-By Killers
CHAOS all over the world: UN food chief describes “destabilization of nations” resulting from FAMINE
‘The most outrageous intimidation effort in history’: Mark Levin’s electoral deep dive
Scarborough: In Dark Days of Trump, I’d Sit At Night and Listen to Churchill Speeches

Leave a Comment - No Links Allowed:

Your email address will not be published.